# SDR USAA2012091300010

- Difficulty date: September 2, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53111414202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR20 TO FR24, S23R, -Y189.  REPLACED SEAT TRACK BETWEEN FR20 TO FR24, S23R, -Y189 IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53111406.
